# SDR A6WA200540340

- Difficulty date: November 21, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 7,264 hours, 6,369 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWAC WO 89248, MWC 143.  LT BATT RIB ASSY AT WS 53.60 UPPER AFT RADIUS IS CRACKED 2 INCH LONG.  INSTALLED REPAIR DOUBLER AND FILLER IAW REO.  (K)
